I have been prescribed morphine 2x 15mg per day. If I only take 1 in the evening, will... that raise my blood pressure the next morning?If the sciatica pain is releived with once a day, is there any problem with that. Is there a small withdrawl symptom because I'm only taking one?
There are side effects to morphine that you may be mistaking for high blood pressure - feeling dizzy or lightheaded, heart beating faster, feeling flushed or hot, etc... if you are experiencing this, you should let your Dr know. Side effects may or may not disappear with continued use of the medication. You may be experiencing a true rise in blood pressure if, by taking only one dose instead of two, you're allowing your pain to shoot up to a high level before taking your medicine. That can raise your blood pressure until your pain is at a manageable level.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 3 answers
Posted 7 Oct 2011 • 3 answers
Posted 14 Nov 2011 • 6 answers
Posted 23 Feb 2012 • 3 answers
Posted 31 Jul 2013 • 3 answers